# SDR DALA2022011000198

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CRACK FLOOR STRUCTURE FITTING BTW FR 11/12 Y765 IN COCKPIT. CORRECTIVE ACTION: REPLACED FITTING (BEAM) LOCATED BTW FRAME 11 TO FRAME 12 Y765 IN COCKPIT AREA AS PER A320 SRM 51-42-11. (2079242)
